Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stability of bases in complete barrelled spaces


Author: L. J. Weill
Journal: Proc. Amer. Math. Soc. 18 (1967), 1045-1050
MSC: Primary 46.01
DOI: https://doi.org/10.1090/S0002-9939-1967-0217553-X
MathSciNet review: 0217553
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Espaces vectoriels topologiques, Actualités Sci. Ind., Nos. 1189, 1229, Hermann, Paris, 1953, 1955.
  • [2] M. M. Day, Normed linear spaces, rev. ed., Academic Press, New York, 1962. MR 0145316 (26:2847)
  • [3] J. Dieudonné and L. Schwartz, La dualité dans les espaces $ (F)$ et $ (LF)$, Ann. Inst. Fourier (Grenoble) 1 (1949), 61-101. MR 0038553 (12:417d)
  • [4] T. H. Hildebrandt, On unconditional convergence in normed vector spaces, Bull. Amer. Math. Soc. 40 (1940), 959-962. MR 0003448 (2:221d)
  • [5] J. L. Kelley, I. Namioka, et al., Linear topological spqces, Van Nostrand, Princeton, N. J., 1963. MR 0166578 (29:3851)
  • [6] C. W. McArthur, A convergence criterion with applications to series in locally convex spaces, Duke Math. J. 34 (1967), 193-199. MR 0206672 (34:6490)
  • [7] F. Riesz and B. Sz-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)
  • [8] B. E. Veĭc, Some stability properties of bases, Soviet Math. Dokl. 5 (1964), 1141-1144.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217553-X
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society